# SDR AALA20100826TUL01

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 34,637 hours, 9,015 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Blocked
- Location: Air Temperature
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED FLIGHT MANAGEMENT COMPUTER FAULTS AND TOTAL AIR TEMPERATURE ERROR.  EMERGENCY DECLARED, RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND INSECT DEBRIS PLUGGING TOTAL AIR TEMPERATURE PROBE.  REPLACED PROBE AND AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
